# SDR IPXA10560375

- Difficulty date: May 19, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 341-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C3 FLOOR SHEAR WEB IS CORRODED IN SEVERAL AREAS FROM BS 341-327 BETWEEN BL 0 AND RBL 25 WL 208,  REPLACED IAW SRM53-10-51-01.
